# SDR FXGA202108202130

- Difficulty date: August 20, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR CORRODED STRUCTURE. TO REPAIR A CORRODED SKIN ON THE MAIN CABIN FORWARD CARGO DOOR AROUND THE DOOR LATCH ASSEMBLY (F/STA 122 APPROXIMATELY). PERFORM REPAIR PER STS EA 80-2021-124.
